# SDR USAA990488

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 180
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 2 INCH BY 36 INCH CORROSION AT FLOOR SUPPORT MARKED NR 23 FORWARD GALLEY AREA, STATION 180.  CORROSION LEVER 1.  CORROSION TASK NR C46-53303.  REMOVED, MANUFACTURED NEW FLOOR SUPPORT AND INSTALLED 7075T6 EXTRUSION C/C 1719673.  (M)
